The cauchy problem for the homogeneous monge–amp`ere equation, i toeplitz quantization

Yanir A. Rubinstein Stanford University Steve Zelditch Northwestern University

Differential Geometry mathscidoc:1609.10254

Journal of Differential Geometry, 90, (2), 303-327, 2012
The Cauchy problem for the homogeneous real/complexMongeAmp`ere equation (HRMA/HCMA) arises from the initial value problem for geodesics in the space of K¨ahler metrics equipped with the Mabuchi metric. This Cauchy problem is believed to be ill-posed and a basic problem is to characterize initial data of (weak) solutions which exist up to time T . In this article, we use a quantization method to construct a subsolution of the HCMA on a general projective variety, and we conjecture that it solves the equation for as long as the unique solution exists. The subsolution, called the “quantum analytic continuation potential,” is obtained by (i) Toeplitz quantizing the Hamiltonian flow determined by the Cauchy data, (ii) analytically continuing the quantization, and (iii) taking a certain logarithmic classical limit. We then prove that in the case of torus invariant metrics (where the HCMA reduces to the HRMA) the quantum analytic continuation potential coincides with the well-known Legendre transform potential, and hence solves the equation as long as it is smooth. In the sequel [29], it is proved that the Legendre transform potential ceases to solve the HCMA once it ceases to be smooth. The results here and in the sequels in particular characterize the initial data of smooth geodesic rays.
No keywords uploaded!
[ Download ] [ 2016-09-13 22:37:56 uploaded by admin ] [ 452 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{yanir2012the,
  title={THE CAUCHY PROBLEM FOR THE HOMOGENEOUS MONGE–AMP`ERE EQUATION, I TOEPLITZ QUANTIZATION},
  author={Yanir A. Rubinstein, and Steve Zelditch},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160913223756831479916},
  booktitle={Journal of Differential Geometry},
  volume={90},
  number={2},
  pages={303-327},
  year={2012},
}
Yanir A. Rubinstein, and Steve Zelditch. THE CAUCHY PROBLEM FOR THE HOMOGENEOUS MONGE–AMP`ERE EQUATION, I TOEPLITZ QUANTIZATION. 2012. Vol. 90. In Journal of Differential Geometry. pp.303-327. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160913223756831479916.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved